# SDR AWXA200200684

- Difficulty date: July 27, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 31,487 hours, 13,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YWG -  DURING C-08 CHECK, THE EMERGENCY FLASHLIGHTS AT BOTH THE FORWARD AND AFT FLIGHT ATTENDANT POSITIONS WERE FOUND TO HAVE UNSERVICEABLE BATTERIES.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN BOTH THE FORWARD AND AFT FLIGHT ATTENDANT POSITIONS, OPERATIONAL CHECK WAS GOOD.
